# SDR SWIA200412980

- Difficulty date: February 12, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,324 hours, 27,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT SIDE FRAME 12 SUPPORT AFT/MIDDLE OF DV WINDOW FRAME.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED COCKPIT LEFT SIDE FRAME 12 SUPPORT AFT/MIDDLE OF DV WINDOW FRAME WITH A SERVICEABLE UNIT IAW SRM 51-10-02, 51-40-00.
